Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: W. E. H. Berwick
Title: Integral Bases
Additional book information: Cambridge University Press, 1927. 95 pp.

Review Information:

Reviewer: Oystein Ore
Journal: Bull. Amer. Math. Soc. 34 (1928), 378-379
DOI: https://doi.org/10.1090/S0002-9904-1928-04594-9